# SDR DALA2016060804415

- Difficulty date: June 7, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1116
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME ANGLE BS 1116, LONGERON 15L AT AFT ACCESSORY COMPARTMENT.  THE ANGLE WAS REPLACED IAW DWG 5913595 REV.AP AND SRM 51-41-05, 51-41-02.
